Powerful relief from blocked or runny nose,colds, flu, fever, headache, sinus and body aches and pains.
For temporary relief of: - Blocked or Runny Nose - Fever - Headache - Body aches and pain
What else should I know?
Pharmacy Only Medicine
Each tablet contains:
Codeine Phosphate 6mg
Phenylephrine Hydrochloride 5mg
Adults and Children 12 years and over: Take 2 tablets every 4-6 hours as required. Do not exceed 8 tablets in 24 hours.
Not recommended for children under the age of 12 years.
Do not take this medicine for longer than 48 hours (children 12 years and over) or a few days (Adults) at a time, unless advised by a doctor
Prolonged use can be harmful. Codeine use can cause addiction. Do not use for more than 3 days at a time. Do not exceed recommended dosage or give to children under 12 years of age. If symptoms persist see your doctor.
Check with your doctor before use if you are pregnant or may become pregnant or are breastfeeding.
See your doctor before taking this product if you have high blood pressure, heart problems or you are taking anti-depressants.
Phenylephrine hydrochloride may cause sleeplessness in some people if taken up to several hours before going to bed.
Do not take with other medicines (including complementary medicines) intended to treat the symptoms of the common cold.
Note: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
browse by condition
health chemist blog
Regular articles about health conditions and health products.read all blog
Join Us on Facebook
for special offers, giveaways, & more!